# SDR FDEA201711123236

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 68,580 hours, 25,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO LOADING, RAMP DISCOVERED PUNCTURE IN FUSELAGE FWD OF MAIN CARGO DOOR.  REPAIRED IAW EA F-5330-T0336569 PT 1 AND 2.
